# SDR GLBA2001113

- Difficulty date: May 28, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 16,594 hours, 20,013 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 3053995CL08
- Condition: Out Of Tolerance
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT ENGINE ITT OVER 800 DEG ON TAKEOFF.  ABORTED TAKEOFF.  ADJUSTED TRIM STICK, OPS CHECKED GOOD.
